MathSciNet Relay Station
MathSciNet bibliographic data
MR2344777 (2008f:39025) 39A11 (47N20 92D25)
Zhang, Weipeng; Zhu, Deming; Bi, Ping Multiple positive periodic solutions of a delayed discrete predator-prey system with type IV functional responses. Appl. Math. Lett. 20 (2007), no. 10, 1031–1038.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement